MathSciNet Relay Station
MathSciNet bibliographic data
MR240217 20.80
Fröhlich, A.; McEvett, A. M. The representation of groups by automorphisms of forms. J. Algebra 12 1969 114–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement